# SDR DHL2000717121

- Difficulty date: September 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5270 · Door Warning System
- Part: Cable
- Part number: 661516628
- Condition: Frayed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR WARNING DOOR LIGHT CAME ON IN FLIGHT AT 230 KNOTS.  INSTALLED NEW LOWER CABLE ASSY PER M/M 32-33-51.  OPS CHK OK.
